# SDR FDEA202505220793

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 82,064 hours, 32,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 654N02447
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENTRY DOOR GUST LOCK WILL NOT RELEASE TO ALLOW  THE DOOR TO CLOSE.  REPLACED SPLIT COLLAR ON L1 DOOR. OPS CHECK GOOD.  OK TO CONTINUE SERVICE.
